# SDR UPS01436656

- Difficulty date: August 18, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 51356B37
- Part serial: 34658
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A STA 350 RT CEILING LIGHT MISSING LENS AND INOP EMERGENCY EXIT LIGHT. REPLACED EMERGENCY LIGHT ASSY AT CEILING STA 350 RT CHKS GOOD.
